×

zbMATH — the first resource for mathematics

Asymptotic geometry of algebraic curves. (Géométrie asymptotique des courbes algébriques.) (French) Zbl 0949.03064
The purpose of this paper is to apply nonstandard analysis to the study of infinite branches of algebraic curves. If an unlimited point \(M\) of an algebraic curve \(C\) is \(\omega\vec V_1+\omega\vec V_2\), then \(C\) has an asymptotic of direction \(\vec V_1\Leftrightarrow\omega e\) is limited. We can learn the intention from the author’s analysis of the example \(x^3-x^2y+ y^2=0\) by some intuitive properties of infinitesimals.
Reviewer: K.Iséki (Osaka)
MSC:
03H05 Nonstandard models in mathematics
14H20 Singularities of curves, local rings
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] F. Diener et G. Reeb , Cours d’analyse non standard , Hermann , Paris 1989 . MR 1026099 | Zbl 0682.26010 · Zbl 0682.26010
[2] M. Goze , Etude locale des courbes algébriques , IRMA Strasbourg 1982 . MR 753152 · Zbl 0534.14015
[3] M. Goze et R. Lutz , Non standard analysis: A practical guide with applications , Lecture Notes in Maths. , Springer-Verlag 88 ( 1981 ). MR 643624 | Zbl 0506.03021 · Zbl 0506.03021 · doi:10.1007/BFb0093397
[4] M. Hannachi , Invariants métriques associés aux points singuliers d’une courbe réelle , IRMA , Strasbourg , ( 1985 ).
[5] M. Hannachi , Courbure généralisée ou finesse des courbes planes , Actes de l’école d’été OPU (Alger) CNRS ( Paris ) 1987 , 181 - 185 . MR 1037550
[6] M. Hannachi , Invariants métriques associés à une courbe réelle , Magrhreb Mathematica Rewiew , Vol. 1 N^\circ 2 ( 1992 ), 161 - 166 . MR 1369076
[7] M. Hannachi , Invariants métriques associés à une courbe réelle dans IRn , Magrhreb Mathematica Rewiew , Vol. 3 N^\circ 1 ( 1994 ), 65 - 68 . MR 1423066
[8] M. Hannachi , Invariants métriques associés aux points singuliers, à distance finie ou infinie, d’une courbe réelle , Thèse de doctorat d’état, Sétif 1996 .
[9] J. Lelong-Ferrand et J.M. Arnaudies , Cours de mathématiques (tome 3 ), Dunod Université , Paris 1977 . MR 476227 | Zbl 0361.53001 · Zbl 0361.53001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.